Variational problems in the theory of three-layer shallow shells
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1217-1221
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a14,
author = {M. M. Karchevskii and V. N. Paimushin},
title = {Variational problems in the theory of three-layer shallow shells},
journal = {Differencialʹnye uravneni\^a},
pages = {1217--1221},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a14/}
}
M. M. Karchevskii; V. N. Paimushin. Variational problems in the theory of three-layer shallow shells. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1217-1221. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a14/